# SDR ASAA2015021910722

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 25,892 hours, 8,035 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ILLUMINATED ON TAXI-OUT, ACFT GROUNDED.  PERFORMED QRH RESET PROCEDURE.
